# SDR ASOA2015071413343

- Difficulty date: June 24, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 28,914 hours, 20,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR TOP ANGLE HAS CORROSION ON TOP SIDE.  R & R SERVICE DOOR TOP ANGLE IN REF TO SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
